# SDR BB07025

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- Aircraft time: 59,004 hours, 11,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS FOUND INOPERATIVE ON A/C LEFT SIDE, MID SECTION.  MAINTENANCE REPLACED A LIGHT ASSEMBLY.  NO FURTHER FAULTS.
